教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Traveling wave solution for a lattice dynamical system with convolution type nonlinearity
學年100
學期1
出版(發表)日期2012/01/01
作品名稱Traveling wave solution for a lattice dynamical system with convolution type nonlinearity
作品名稱(其他語言)
著者Guo, Jong-Shenq; Lin, Ying-Chih
單位淡江大學數學學系
出版者Springfield: American Institute of Mathematical Sciences
著錄名稱、卷期、頁數Discrete and Continuous Dynamical Systems 32(1), pp.101-124
摘要We study traveling wave solutions for a lattice dynamical system with convolution type nonlinearity. We consider the monostable case and discuss the asymptotic behaviors, monotonicity and uniqueness of traveling wave. First, we characterize the asymptotic behavior of wave profile at both wave tails. Next, we prove that any wave profile is strictly decreasing. Finally, we prove the uniqueness (up to translation) of wave profile for each given admissible wave speed.
關鍵字Lattice dynamical system; traveling wave; monotonicity; uniqueness
語言英文
ISSN1078-0947
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!